Alert archive / Illinois / Tornado Warnings in 2009
Tornado Warning 12, NWS Lincoln, IL
NWS Lincoln, IL issued this tornado warning at May 15, 2009, 5:14 PM CDT for Logan County, Menard County, Sangamon County, Illinois. It was in force for 46 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2009, 5:14 PM CDT (22:14 UTC)
- Expired
- May 15, 2009, 6:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Logan County, IL, Menard County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 22 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 5:20 PM CDT | HAIL 1.25 | 3 S Greenview, IL | 1 1/4 INCH HAIL REPORTED. SWOP REPORT. |
| May 15, 5:28 PM CDT | HAIL 1.75 | Athens, IL | 1 3/4 INCHES HAIL REPORTED AT ATHENS. |
| May 15, 5:28 PM CDT | HAIL 1.75 | Cantrall, IL | 1 3/4 INCH HAIL REPORTED AT CANTRALL AND ATHENS REPORTED BY MENARD COUNTY EMA. |
| May 15, 5:46 PM CDT | HAIL 1 | 1 W Cornland, IL | |
| May 15, 5:54 PM CDT | HAIL 0.88 | Cornland, IL | NICKEL SIZE HAIL REPORTED ALONG WITH 50-55 MPH WINDS AND HEAVY RAIN. |
| May 15, 6:09 PM CDT | HAIL 1 | 1 Nnw Mount Pulaski, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 2:39 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1235 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KILX 152214
TORILX
ILC107-129-167-152300-
/O.NEW.KILX.TO.W.0012.090515T2214Z-090515T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
514 PM CDT FRI MAY 15 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN LOGAN COUNTY IN CENTRAL ILLINOIS...
MENARD COUNTY IN CENTRAL ILLINOIS...
NORTHERN SANGAMON COUNTY IN CENTRAL ILLINOIS...
* UNTIL 600 PM CDT.
* AT 514 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR ATHENS...OR 14 MILES NORTHWEST OF
SPRINGFIELD...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
ATHENS...
CANTRALL...
GREENVIEW...
SWEETWATER...
SHERMAN...
FANCY PRAIRIE...
WILLIAMSVILLE...
MIDDLETOWN...
OTHER LOCATIONS IN THE WARNING INCLUDE...BEASON...BROADWELL...
CHESTNUT...CORNLAND...ELKHART...LATHAM...LINCOLN...MOUNT PULASKI...
PETERSBURG...SALISBURY AND LINCOLNS NEW SALEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED...IT MEANS THAT STRONG ROTATION HAS
BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...
OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS
DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE
BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER
UNDER A HIGHWAY OVERPASS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 4014 8960 4018 8916 3993 8915 3986 8988
4003 8992
TIME...MOT...LOC 2214Z 259DEG 31KT 3996 8977
$$
BARKER1 follow-up statement
000
WWUS53 KILX 152235
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
535 PM CDT FRI MAY 15 2009
ILC129-152244-
/O.CAN.KILX.TO.W.0012.000000T0000Z-090515T2300Z/
MENARD IL-
535 PM CDT FRI MAY 15 2009
...THE TORNADO WARNING FOR MENARD COUNTY IS CANCELLED...
LAT...LON 3993 8915 3989 8956 4010 8957 4014 8960
4018 8916
TIME...MOT...LOC 2234Z 259DEG 31KT 3999 8955
$$
ILC107-167-152300-
/O.CON.KILX.TO.W.0012.000000T0000Z-090515T2300Z/
SANGAMON IL-LOGAN IL-
535 PM CDT FRI MAY 15 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR SOUTHERN
LOGAN AND NORTHEASTERN SANGAMON COUNTIES...
AT 533 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TORNADO. THIS TORNADO WAS LOCATED NEAR WILLIAMSVILLE...OR 15
MILES NORTH OF SPRINGFIELD...MOVING EAST AT 35 MPH.
LOCATIONS NEAR THE PATH OF THE TORNADO INCLUDE...ELKHART...
BROADWELL...CORNLAND...LINCOLN...MOUNT PULASKI...CHESTNUT...LATHAM
AND BEASON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLFBALL
SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
&&
LAT...LON 3993 8915 3989 8956 4010 8957 4014 8960
4018 8916
TIME...MOT...LOC 2234Z 259DEG 31KT 3999 8955
$$
BARKERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at May 15, 3:03 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, May 15, 3:03 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION...CORRECTED HAZARD SECTION... NATIONAL WEATHER SERVICE LINCOLN IL 303 PM CDT FRI MAY 15 2009 .DISCUSSION... ISSUED 303 PM CDT FRI MAY 15 2009 SHORT TERM...TONIGHT THROUGH MONDAY... MOST OF THE SHORT TERM FOCUS IS PACKED INTO THE FIRST 12 HOURS. SURFACE LOW NEAR KANSAS CITY HAS A WARM FRONT EXTENDING EASTWARD ALONG THE INTERSTATE 72 CORRIDOR THROUGH ILLINOIS. INSTABILITY ON THE 18Z LINCOLN SOUNDING SUPPORTIVE OF HAIL...AND THE LOW LEVEL WIND PROFILE THROUGH THE LOWEST 2-3 KM ARE SUPPORTIVE OF SUPERCELLS. THIS THREAT WILL BE ENHANCED NEAR THE WARM FRONT. IN ADDITION...AIRMASS IS VERY MOIST AND THUNDERSTORMS SHOULD CONTINUE TO BLOSSOM UNTIL THE ASSOCIATED UPPER TROUGH MOVES THROUGH AFTER MIDNIGHT. WITH THE EXCESSIVE RAINFALL THAT HAS ALREADY FALLEN IN THE NORTH...AND THE EXPECTED HEAVY RAINFALL TONIGHT...WILL CONTINUE THE FLASH FLOOD WATCH AND EXTEND IT SOUTHWARD TOWARD INTERSTATE 70 IN SOUTHEASTERN ILLINOIS. EVEN THE AREAS THAT MISSED OUT ON THE RAIN TODAY HAVE NEARLY SATURATED GROUND FROM THE RECENT HEAVY RAINS. IN ADDITION TO THE FLASH FLOOD THREAT...MAJOR FLOODING OF SEVERAL OF THE AREA RIVERS WILL BE LIKELY. WILL CARRY A CHANCE OF PRECIPITATION IN THE SOUTHEAST SATURDAY MORNING...AFTERWHICH DRIER HIGH PRESSURE WILL BRING MAINLY SUNNY/CLEAR SKIES THROUGH THE FIRST PART OF NEXT WEEK. LOWS SATURDAY NIGHT AND SUNDAY NIGHT WILL BE QUITE COOL...IN THE 40-45 RANGE. LONG TERM...TUESDAY THROUGH FRIDAY... FAIRLY QUIET PERIOD EXPECTED NEXT WEEK AT AN UPPER RIDGE MIGRATES FROM THE ROCKIES EASTWARD INTO THE SOUTHERN STATES BY FRIDAY. HOWEVER...A COUPLE OF FEATURES WORTHY OF NOTE. THE DETERMINISTIC MODEL GUIDANCE...ESPECIALLY THE 00Z ECMWF...APPEARS TO BE TOO AMPLIFIED WITH THE FAST UPPER FLOW ACROSS THE NORTHERN CONUS TUE-FRI. A LESS AMPLIFIED SOLUTION WOULD FAVOR A COLD FRONT POSSIBLY FLIRTING WITH NORTHERN IL TUESDAY NIGHT OR WEDNESDAY BEFORE RETREATING BACK NORTH. THE NEXT BETTER SHOT MAY BE BY NEXT FRIDAY... BUT WILL KEEP POPS IN THE SLIGHT CHANCE RANGE FOR NOW. 04 && .AVIATION... ISSUED 1250 PM CDT FRI MAY 15 2009 SHOWERS AND THUNDERSTORMS THAT HAVE BEEN AFFECTING PIA SINCE AROUND SUNRISE THIS MORNING WITH VSBYS AS LOW AS AROUND A MILE WITH HEAVY RAIN WILL EVENTUALLY SPREAD ENE BACK TO BMI BY MID/LATE AFTERNOON. AREAS FURTHER SOUTH ALONG I-72 WITH SEE ISOLATED TO SCATTERED CONVECTION THIS AFTERNOON AND HAVE VCTY TO COVER THAT AT SPI...DEC AND CMI. WAVES OF SHOWERS AND THUNDERSTORMS EXTEND FROM THE IL RIVER VALLEY OF NORTHERN IL WSW ACROSS NORTHERN MO INTO FAR SE NEBRASKA AND FAR NE KANSAS. THIS CONVECTION NEAR 850 MB WARM FRONT AND SHORT WAVE ALONG IA/MO BORDER. CONVECTION NORTH OF SURFACE WARM FRONT EXTENDING FROM JUST SOUTH OF I-72 TO NORTH OF I-70 IN NORTHERN MO TO 1007 MB LOW PRESSURE ALONG THE EASTERN KS/NE BORDER. SURFACE WARM FRONT LIFTS NORTH ACROSS CENTRAL IL DURING THIS AFTERNOON WITH EAST WINDS 10 TO 15 KTS SHIFTING SOUTH WITH PASSAGE OF WARM FRONT. MEANWHILE A COLD FRONT FROM WESTERN MN INTO EASTERN NEBRASKA AND CENTRAL KS TO SPREAD EAST OVER CENTRAL IL OVERNIGHT. COLD FRONT WILL LIKELY BRING A BAND OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAINS LASTING SEVERAL HOURS TONIGHT AS IT PRESSES SE ACROSS IL OVERNIGHT. SHOWERS/THUNDERSTORMS TO DIMINISH FROM NW TO SE BETWEEN 07Z-11Z. LOW CEILINGS AROUND 1K FT BEHIND COLD FRONT FOR LATER TONIGHT/EARLY SAT MORNING. LOW CLOUDS TO LIFT AND SCATTERED OUT DURING MID/LATE SAT MORNING AS BREEZY NW WINDS FILTER DRIER AIR INTO IL AS CANADIAN HIGH PRESSURES SETTLES INTO THE MIDWEST. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR... ILZ027>031-036-038-040>057-061. &&
Hazardous weather outlook, May 15, 2:30 PM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 230 PM CDT FRI MAY 15 2009 ILZ027>031-036>038-161200- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 230 PM CDT FRI MAY 15 2009 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING. SOME OF THE STORMS MAY REACH SEVERE LEVELS INTO THIS EVENING... WITH DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO WILL BE POSSIBLE FROM PEORIA SOUTH. VERY HEAVY RAINFALL IS ALSO EXPECTED THROUGH THIS EVENING AND RAINFALL AMOUNTS MAY REACH BETWEEN 1.5 TO 3 INCHES...WITH LOCAL 3 TO 5 INCH AMOUNTS POSSIBLE. THIS RAIN FALLING ON ALREADY SATURATED SOILS...WILL AGGRAVATE ONGOING FLOODING PROBLEMS ACROSS THE AREA. SHOWERS AND THUNDERSTORMS WILL SHIFT SOUTHEAST OF THE AREA AFTER 3 AM TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MANY AREA RIVERS WILL REMAIN AT OR ABOVE FLOOD STAGE FOR THE NEXT SEVERAL DAYS. IN PARTICULAR...THE ILLINOIS...MACKINAW...AND SPOON RIVERS WILL EXPERIENCE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 AND 10 PM. ILZ040>057-061>063-066>068-071>073-161200- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON- MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT- SHELBY-VERMILION- 230 PM CDT FRI MAY 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS LATE THIS AFTERNOON AND EVENING NORTH OF I-70 AND SOUTH OF I-70 TONIGHT...AS A COLD FRONT PUSHES EAST ACROSS THE AREA. SOME OF THE STORMS MAY REACH SEVERE LEVELS...WITH DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE NORTH OF I-70. LOCALLY HEAVY RAINFALL MAY DEVELOP...AND FALL ON ALREADY SATURATED SOILS. ANY ONGOING FLOODING PROBLEMS ACROSS THE AREA WILL LIKELY BE AGGRAVATED. SHOWERS AND THUNDERSTORMS WILL SHIFT SOUTHEAST OF THE AREA EARLY SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MANY AREA RIVERS WILL REMAIN AT OR ABOVE FLOOD STAGE FOR THE NEXT SEVERAL DAYS. IN PARTICULAR...THE ILLINOIS...SANGAMON... LITTLE WABASH...AND EMBARRAS RIVERS WILL EXPERIENCE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 5 PM AND 1 AM. HUETTL
In the hours before
Local storm report, May 15, 4:11 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
411 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HEAVY RAIN YATES CITY 40.78N 90.01W
05/15/2009 M3.90 INCH KNOX IL CO-OP OBSERVER
SINCE 7 AM
0404 PM HEAVY RAIN VARNA 41.04N 89.22W
05/15/2009 M1.60 INCH MARSHALL IL CO-OP OBSERVER
SINCE 7AM
0404 PM HAIL MEREDOSIA 39.83N 90.56W
05/15/2009 M0.75 INCH MORGAN IL EMERGENCY MNGR
&&
DPKLocal storm report, May 15, 4:15 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
415 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM FLASH FLOOD 1 N SPARLAND 41.04N 89.44W
05/15/2009 MARSHALL IL LAW ENFORCEMENT
NORTH HOLLOW RD CLOSED DUE TO FLOODING
0405 PM FLASH FLOOD 2 SW SPARLAND 41.01N 89.47W
05/15/2009 MARSHALL IL LAW ENFORCEMENT
MOST TOWNSHIP ROADS FLOODED IN HOPEWELL TOWNSHIP...PARTS
OF IL ROUTE 17 FROM SPARLAND TO CAMP GROVE HAVE 1 TO 2
FEET OF WATER ON IT
0405 PM HEAVY RAIN PEORIA 40.74N 89.61W
05/15/2009 M1.64 INCH PEORIA IL CO-OP OBSERVER
RAINFALL SINCE 8 AM...ON THE NORTHWEST SIDE OF PEORIA
0410 PM HEAVY RAIN CHILLICOTHE 40.92N 89.50W
05/15/2009 M1.66 INCH PEORIA IL CO-OP OBSERVER
SINCE 7 AM
&&
DPKLocal storm report, May 15, 4:23 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
423 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL CHAPIN 39.77N 90.40W
05/15/2009 M0.75 INCH MORGAN IL EMERGENCY MNGR
&&
DPKLocal storm report, May 15, 4:44 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
444 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HEAVY RAIN HOPEWELL 40.98N 89.46W
05/15/2009 M1.86 INCH MARSHALL IL MESONET
SINCE 630AM...SWOP REPORT
&&
DPKLocal storm report, May 15, 4:57 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
457 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM FLASH FLOOD BROOKLYN 40.23N 90.77W
05/15/2009 SCHUYLER IL LAW ENFORCEMENT
IL ROUTE 101 EAST OF BROOKLYN CLOSED DUE TO CREEK FLOWING
OVER ROAD
0442 PM HAIL VIRGINIA 39.95N 90.21W
05/15/2009 M0.75 INCH CASS IL CO-OP OBSERVER
40 MPH WINDS
0448 PM HEAVY RAIN VIRGINIA 39.95N 90.21W
05/15/2009 M1.00 INCH CASS IL CO-OP OBSERVER
1 INCH OF RAIN IN 15 MINUTES
&&
DPKLocal storm report, May 15, 5:07 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
507 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN GALESBURG 40.95N 90.38W
05/15/2009 M2.84 INCH KNOX IL MESONET
RAINFALL FOR TODAY...SWOP
0500 PM HEAVY RAIN LACON 41.02N 89.41W
05/15/2009 M1.84 INCH MARSHALL IL CO-OP OBSERVER
SINCE 7AM
&&
DPKThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 9:03 AM CDT | Flash Flood Warning | ILX | Fulton, Knox | 6 hr |
| May 15, 10:28 AM CDT | Flash Flood Warning | ILX | Knox, Peoria, Stark | 5 hr |
| May 15, 10:55 AM CDT | River Flood Warning | ILX | Fulton | 6 days |
| May 15, 10:58 AM CDT | River Flood Warning | ILX | McLean, Tazewell, Woodford | 56 hr |
| May 15, 11:32 AM CDT | Areal Flood Advisory | ILX | Fulton, Marshall, Peoria, Tazewell, Woodford | 6 hr |
| May 15, 2:35 PM CDT | Flash Flood Warning | ILX | Fulton, Knox, Peoria, Stark | 6 hr |
| May 15, 2:38 PM CDT | Special Weather Statement | ILX | Schuyler | 67 min |
| May 15, 3:32 PM CDT | Flash Flood Warning | ILX | Fulton, Schuyler | 6 hr |
| May 15, 3:45 PM CDT | Tornado Warning | ILX | Cass, Morgan, Scott | 45 min |
| May 15, 4:00 PM CDT | River Flood Warning | ILX | Cass, Mason | 9 days |
| May 15, 4:17 PM CDT | Flash Flood Warning | ILX | Marshall, Peoria, Tazewell, Woodford | 6 hr |
| May 15, 4:25 PM CDT | Tornado Warning | ILX | Cass, Morgan | 35 min |
| May 15, 4:47 PM CDT | Areal Flood Advisory | ILX | Mason, Tazewell | 6 hr |
| May 15, 4:49 PM CDT | Tornado Warning | ILX | Cass, Menard, Sangamon | 26 min |
| May 15, 5:25 PM CDT | Areal Flood Advisory | ILX | McLean, Tazewell, Woodford | 6 hr |
| May 15, 5:38 PM CDT | Areal Flood Advisory | ILX | Cass, Mason, Menard | 6 hr |
| May 15, 5:40 PM CDT | Tornado Warning | ILX | Logan, Macon, Sangamon | 50 min |
| May 15, 5:46 PM CDT | Flash Flood Warning | ILX | McLean, Tazewell, Woodford | 5 hr |
| May 15, 5:54 PM CDT | Flash Flood Warning | ILX | Cass, Logan, Mason, Menard, Morgan, Sangamon and 2 more | 6 hr |
| May 15, 5:58 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 47 min |
| May 15, 6:06 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 54 min |
| May 15, 6:11 PM CDT | Tornado Warning | ILX | Macon | 35 min |
| May 15, 6:16 PM CDT | Special Weather Statement | ILX | Mason, Menard | 59 min |
| May 15, 6:26 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 30 min |
| May 15, 6:27 PM CDT | Flash Flood Warning | ILX | DeWitt, Macon | 6 hr |
| May 15, 6:38 PM CDT | Tornado Warning | ILX | Champaign, Vermilion | 31 min |
| May 15, 6:42 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Sangamon | 48 min |
| May 15, 6:42 PM CDT | Tornado Warning | ILX | Champaign, Macon, Piatt | 48 min |
Nearby
Tornado Warnings in Illinois, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.